# SDR DALA2025070304980

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AFT SIDE OF FR 60 OTBD OF STR 1R (REINFORCEMENT) NOTED WITH 2 EA AREAS OF TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV 0. (1058815)
